# SDR SWAA2024110155194

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 25,845 hours, 12,925 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE NOT AUDIBLE<[01] REMOVED AND INSTALLED MEGAPHONE. REPLACED BATTERIES ON NEW MEGAPHONE PER AMM 25-64-00. OP CHECK GOOD.
